MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM ROLLER PUMP - 4"; EXTRACORPOREAL BLOOD GAS/PH MONITOR

SPECTRUM MEDICAL LTD. QUANTUM ROLLER PUMP - 4"; EXTRACORPOREAL BLOOD GAS/PH MONITOR
Model Number QRP4
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
On site visit confirmed faulty led on a roller pump, following a complaint.
 
Additional Manufacturer Narrative
Internal inspection reveals liquid ingress damage that affected main motor board and led connector.Device is beyond economical repair.Roller pump replaced.

Brand Name
QUANTUM ROLLER PUMP - 4"
Common Device Name
EXTRACORPOREAL BLOOD GAS/PH MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashveille business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key23802882
Report Number3006073153-2025-00306
Device Sequence Number7596268
Product Code DTQ
UDI-Device Identifier05060434420794
UDI-Public05060434420794
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP4
Device Catalogue Number51-000011-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown